Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the construction of split-face topologies


Author: Alan Gleit
Journal: Trans. Amer. Math. Soc. 194 (1974), 291-299
MSC: Primary 46A99
DOI: https://doi.org/10.1090/S0002-9947-1974-0405063-4
MathSciNet review: 0405063
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a general theorem to facilitate the construction of interesting examples of split-face topologies of compact, convex sets.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46A99

Retrieve articles in all journals with MSC: 46A99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1974-0405063-4
Article copyright: © Copyright 1974 American Mathematical Society